# SDR UIEA2018051870907

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,637 hours, 22,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY OVERHEAD LIGHT INOPERATIVE AT SEAT 19L.   FOUND THE BATTERY PACK CONNECTOR DISCONNECTED,  CONNECTED THE CONNECTOR IAW AMM 33-51-00, OPS CHECKED NORMAL,
